top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Beechams

image Beechams

Beechams is on hand to provide relief and comfort if you are suffering from symptoms such as headaches, sore throats, coughs, sniffles, and feverish aches and pains.

Beechams All In One offers relief from headache, blocked nose, sore throat, fever and chesty coughs, having three powerful active ingredients of paracetamol (painkiller), guaifenesin (expectorant) and phenylephrine hydrochloride (decongestant) to relieve your symptoms and make you feel normal again.

Beechams Powders treat the symptoms of cold and flu in a range of formats.

Beechams Max Strength Sore Throat Relief provide dual action relief with anaesthetic helping relieve the pain associated with sore throats and antiseptic that kills the infection at the source.

Beechams Veno's for Coughs soothes chesty/dry coughs and help relieve sore throats.

Beechams Active contains paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 5mg, actively treating cold and flu symptoms.

Beechams All In One

Beechams Powders

  • Beechams Cold and Flu Hot Lemon and Honey 5

    Beechams Cold and Flu Hot Lemon and Honey 5

    Beechams Cold and Flu Hot Lemon and Honey 5 is a soothing and warming drink that contains Paracetamol, Phenylephrine and Vitamin C to help to relieve the symptoms of cold and flu.

    £1.85
    (incl VAT)
  • Beechams Flu Plus Hot Lemon 10

    Beechams Flu Plus Hot Lemon 10

    Beechams Flu Plus Hot Lemon sachets provides relief from the symptoms of cold and flu.

    £3.95
    (incl VAT)
  • Beechams Powders 20

    Beechams Powders 20

    Beechams Powders 20 is the original medicine that relieves cold and flu symptoms.

    £3.35
    (incl VAT)
  • Beechams Powders 10

    Beechams Powders 10

    Beechams Powders 10 is the original cold and flu medicine that relieves associated symptoms.

    £2.50
    (incl VAT)

Beechams Capsules And Tablets